کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
840218 1470520 2013 12 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Existence and multiplicity results for some eigenvalue problems involving variable exponents
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی (عمومی)
پیش نمایش صفحه اول مقاله
Existence and multiplicity results for some eigenvalue problems involving variable exponents
چکیده انگلیسی

Variational techniques are used to get some existence and multiplicity results for some eigenvalue problems involving variable exponents.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 80, March 2013, Pages 76–87
نویسندگان
,